Still on that boat…

Strawberry blonde in a dizzy world!

La thérapie post-stéroïdienne: un traitement efficace contre les effets secondaires des corticoïdes

April17

La thérapie post-stéroïdienne: un traitement efficace contre les effets secondaires des corticoïdes

Les corticoïdes sont largement utilisés dans le traitement de diverses affections inflammatoires et auto-immunes, telles que l’asthme, la polyarthrite rhumatoïde et les maladies https://anabolikafrance.com/ cutanées. Cependant, leur utilisation prolongée peut entraîner des effets secondaires indésirables, tels que la perte osseuse, la prise de poids et les troubles métaboliques.

L’importance de la thérapie post-stéroïdienne

La thérapie post-stéroïdienne est un traitement qui vise à minimiser les effets secondaires des corticoïdes après leur arrêt. Elle consiste généralement en un suivi médical régulier, des ajustements du traitement et des recommandations en matière d’alimentation et d’activité physique.

Les bénéfices de la thérapie post-stéroïdienne

En plus de réduire les effets secondaires des corticoïdes, la thérapie post-stéroïdienne peut également aider à prévenir les rechutes de la maladie traitée. Elle permet également d’améliorer la qualité de vie du patient en réduisant les symptômes liés aux effets secondaires des corticoïdes.

Il est important de consulter un professionnel de la santé pour mettre en place une thérapie post-stéroïdienne adaptée à chaque cas. En combinant un suivi médical régulier, une alimentation équilibrée et une activité physique régulière, il est possible de minimiser les effets indésirables des corticoïdes et de favoriser une récupération optimale.

posted under steroid

Email will not be published

Website example

Your Comment:

Who am I?

Was – independent, intelligent (with plenty of dizzy moments), successful, busy, funny (depending on how much Prosecco I and the people around me had!), quite stressed out but overall happy, without even realising how lucky I was.

Now  – ? just a mess really! I was diagnosed with Migraine Associated Vertigo (MAV) eight years ago when my life changed dramatically. It’s a variant of migraine that means I feel dizzy and tired nearly all of the time. If I try and do anything ‘normal’ this sparks of vertigo which gradually gets worse and worse until I pass out unless I lie down for hours, sometimes days. What this means is I spend 90% of my time in bed in a quiet dark room. Normal activities like shopping, walking, going anywhere bright or busy, the cinema even visiting friends who have patterned wallpaper or a gravel drive is a nightmare!

I’m continually trying new medications, all of them with quite nasty side effects (worsening of vertigo, weight loss, hair loss and sense of humour loss to name but a few) to try and find the magic one that will work for me. Fingers crossed the one I’m on now will work, time will tell.

A good friend set up this website so I could become a ginger whinger. No I’m kidding, so people can understand what I’m going through and maybe it would help me to have a bit of a rant. I have quite a dark sense of humour, I think that’s the only reason I haven’t gone completely bonkers! I clearly don’t have the most exciting of lives but I live in a small village with some entertaining characters and I’m always having blond moments (I blame the meds but I’ve always been a bit dappy!). Who knows I may even get better, and I can assure you life will be filled with amazing adventures then!

Scrap that! After zillions of Consultants all saying that they know what’s wrong with me and that they can get me better. Endless drugs and procedures I was finally Diagnosed with Chronic Lyme which was great – until I find out that nobody in the UK has a clue how to treat it. That complicates things some what 😉

 

@still_on_that_boat